# SDR CALA2025010700048

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 51,018 hours, 18,030 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER, LOWER SKIN , ONE CRACK INDICATION AT S TA 120.3 27.5 INCHES AFTER LEADING EDGE.(REF AAR NR 1000022623)
